# SDR 9503006601

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: LD
- Nature of condition: M, R, J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 4 ENGINE REMAINED IN REVERSE RESULTING IN A COMPRESSOR STALL AND OVERTEMP.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT TAXIED TO THE GATE.  FOUND NR 4 THRUST REVERSER DRIVE UNIT INOPERATIVE.  LOCKED OUT NR 4 THRUST REVERSER, BORESCOPED NR 4 ENGINE, AND PERFORMED ENGINE RUN.  AIRCRAFT RETURNED TO SERVICE.
